Children's Tylenol Cold & Cough Nighttime Soothing Apple 100mL
Health Yourself Today

Children's Tylenol Cold & Cough Nighttime Soothing Apple 100mL

Regular price $11.49 $0.00

Quickly relieves: Runny Nose; Dry Cough; Fever; Sore Throat Pain; Aches and Pains

Dosage: Shake well before use. For accurate dosing, follow instructions carefully. Find the right dose on the chart. If possible, dose by weight, otherwise use age.
Remove cap and squeeze dose into dosing cup. The enclosed measuring cup has been specially designed for use with these products. Use only the enclosed measuring cup to dose.
Give 10mL (2 tsp.) every 4-6 hours, as needed. Do not give more than 4 doses per day.

Caution: Keep out of the reach of childrenDo not use with other drugs containing acetaminophen. Do not give more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. May cause excitability or drowsiness. Do not use when child is engaged in activities requiring mental alertness. Ask a doctor or pharmacist before use if your child: has serious kidney or liver disease; has heart or thyroid disease, high blood pressure, diabetes, glaucoma, difficulty in urination, asthma, or chronic lung disease; is on other medication, including natural health products, prescription drugs or nonprescription drugs.
Do not use with a monoamine oxidase inhibitor (MAOI) or for two weeks after stopping the MAOI. Consult a doctor if fever lasts more than 3 days, sore throat pain lasts more than 2 days, or symptoms last more than 5 days. If symptoms worsen, or are accompanied by a high fever or the production of thick yellow/green phlegm, talk to a doctor. Do not use if your child is allergic to any of the ingredients.

Medicinal Ingredients: (Each 5mL or 1 tsp. contains):
Acetaminophen, 160mg (Analgesic)
Dextromethorphan Hydrobromide, 5mg (Cough Suppressant)
Disphenhydramine Hydrochloride, 6.25mg (Antihistamine)
Non-Medicinal Ingredients (alphabetical): carboxymethylcellulose sodium, citric acid, D&C yellow no. 10, FD&C blue no. 1, flavour (includes cinnamon), glycerin, high fructose corn syrup, microcrystalline cellulose, polysorbate 60, propylene glycol, sodium benzoate, sorbitol, water, xanthan gum.

Store at room temperature, 15° to 30°C.